# SDR 2007UALA01219

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE CREASE BEAM Z-ANGLE HAS CORROSION ON UPPER SURFACE AT BS 294 TO 360 RBL 55 TO 63 AT WL 208.  [SUP 05-01-07]  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED CORRODED CREASE BEAM.
